MathSciNet Relay Station
MathSciNet bibliographic data
MR1189489 14G40 (14C15 14C40 19E99 32L10 58G26)
Gillet, Henri; Soulé, Christophe An arithmetic Riemann-Roch theorem. Invent. Math. 110 (1992), no. 3, 473–543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement